# SDR AALA20120325008

- Difficulty date: March 7, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Angle
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE EXPANSION JOINT J-ANGLE CRACKED ON RIGHT SIDE.  REPLACED ANGLE.
